Journal article 1293 views
Stabilization and destabilization of hybrid systems of stochastic differential equations
Automatica, Volume: 43, Issue: 2, Pages: 264 - 273
Swansea University Author: Chenggui Yuan
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1016/j.automatica.2006.09.006
Abstract
Stabilization and destabilization of hybrid systems of stochastic differential equations
Published in: | Automatica |
---|---|
Published: |
2007
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa23932 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
College: |
Faculty of Science and Engineering |
---|---|
Issue: |
2 |
Start Page: |
264 |
End Page: |
273 |